Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
22 p, 370.2 KB Uniqueness of Limit Cycle For Liénard differential Equations of Degree Four / Li, Chengzhi (Peking University. School of Mathematical Sciences and LMAM) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that any classical Liénard differential equation of degree four has at most one limit cycle, and the limit cycle is hyperbolic if it exists. This result gives a positive answer to the conjecture by A. [...]
2012 - 10.1016/j.jde.2011.11.002
Journal of differential equations, Vol. 252 (2012) , p. 3142-3162  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.